# SDR SWAA2022091552928

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 36,068 hours, 22,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: R/H Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FLOOR PROX LIGHT STRIP DETACHED / [01] CLEANED AND RE-ATTACHED RIGHT FWD FLOOR PROX LIGHT STRIP PER AMM 33-51-15.
